VOL. 28 · NO. 1 | May 2016
 
VIEW ALL ABSTRACTS +
Front Matter
Curtis Cooper, Mahmoud Yousef
Missouri J. Math. Sci. 28 (1), 1, (May 2016)
No abstract available
Articles
Tonja Miick, Tom Richmond
Missouri J. Math. Sci. 28 (1), 2-14, (May 2016) DOI: 10.35834/mjms/1474295351
KEYWORDS: optimization, 26A06, 65K10
Abdo Qahis, Heyam Hussain AlJarrah, Takashi Noiri
Missouri J. Math. Sci. 28 (1), 15-24, (May 2016) DOI: 10.35834/mjms/1474295352
KEYWORDS: generalized topology, $\mu$-Lindelöf space, hereditary class, $\mu$-covering, 54A05, 54A08, 54D10
M. A. Al Shumrani
Missouri J. Math. Sci. 28 (1), 25-30, (May 2016) DOI: 10.35834/mjms/1474295353
KEYWORDS: $JPM$-space, $\omega$-jointly metrizable space, 54A25, 54B05
Adam Hammett, Greg Oman
Missouri J. Math. Sci. 28 (1), 31-48, (May 2016) DOI: 10.35834/mjms/1474295354
KEYWORDS: event, conditional probability, Probability, 03B05, 60B99
Melanie Henthorn-Baker
Missouri J. Math. Sci. 28 (1), 49-61, (May 2016) DOI: 10.35834/mjms/1474295355
KEYWORDS: operator theory, linear algebra, Vandermonde matrix applications, series, Cramer's Rule applications, 15A00, 30D00, 40A00, 40C00, 47B00
Waleed Al-Rawashdeh
Missouri J. Math. Sci. 28 (1), 62-75, (May 2016) DOI: 10.35834/mjms/1474295356
KEYWORDS: weighted composition operators, bounded operators, ‎compact‎ ‎operators, entire functions, Carleson measures, ‎Berezin transform, generalized Fock spaces, 47B38, 30D15, 44A20, 30C40, 30D20, 44A15
Nicholas Granered, Samantha C. Bates Prins
Missouri J. Math. Sci. 28 (1), 76-87, (May 2016) DOI: 10.35834/mjms/1474295357
KEYWORDS: outlier detection, influential observations, backward-stepping, robust models, outlier, CART, 62G08
John W. Bales
Missouri J. Math. Sci. 28 (1), 88-96, (May 2016) DOI: 10.35834/mjms/1474295358
KEYWORDS: Cayley-Dickson, doubling product, twisted group product, Fractal, twist tree, 16S99, 16W99
Paul C. Kainen
Missouri J. Math. Sci. 28 (1), 97-98, (May 2016) DOI: 10.35834/mjms/1474295359
KEYWORDS: coarseness, crossing number, outerplanar invariants, Planar graphs, 05C10
Back Matter
Missouri J. Math. Sci. 28 (1), 99-100, (May 2016)
No abstract available
Back to Top